Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI: Hemorrhoids?? Or something else?

I know I have them, they flair up and get very painful sometimes. But something different going on this time. Seeing as I don't have health insurance, though I would run it by here and see if anyone has experienced this.


My bowel movements are bloody. Absolutely NO pain from the 'roids though. So could it be related?


In addition, for the last 3 months, I've been having bouts of naseua out of the blue, just every once in a while. Yesterday I noticed my belly button is infected (that's a first for me). And I get dizzy spells when I bend over or stand up. Then this morning I had very dark colored stools (still loose and blood.


And yes I know none of you are doctors. And I will take any replies with a grain of salt, meaning I won't read into any of it as the gospel truth. : ) So please respond if you've experienced any of this, and just responding 'Go to the doctor' won't do me any good. Thank

 
Anonymous

Asked by Anonymous at 10:56 AM on May. 1, 2009 in Health

This question is closed.
Answers (7)
  • When you have hemorrhoids its normal for anal bleeding but you hemoglobin level is low thus making you feel light headed not enough oxygen is traveling threw you body and brain the solution is very simple .GO to the pharmacy and buy 3 things .Preparation H it has a head you can stick in there and will heal the swelling on the inside of your anus that is making you bleed . and also buy a bottle of B12 and Iron supplement to help you hemoglobin get back to point 12 at least and Iron to help you're blood carry more oxygen around your body .Your fine


    happy

    hush84

    Answer by hush84 at 11:10 AM on May. 1, 2009

  • I had nausea, vomitting and diarrhea when I was diagnosed with ulcerative colitis. Bloody stools were constant and especially in the morning. No dizziness though. Sorry, to tell you, but you need to see a doctor. Good luck.
    mamaada

    Answer by mamaada at 11:01 AM on May. 1, 2009

  • well, if you don't go to the Dr. You will never really know what is wrong. I know of you have a bloody stoole, than it can be VERY serious. Not going to the Dr. because of lack of insurance is not a very wise move. Your health is more important than money.
    samurai_chica

    Answer by samurai_chica at 11:03 AM on May. 1, 2009

  • The bleeding should not past a week if it does go to the ER and at least there they can do a colonoscopy and bill you later and you can make a payment plan with the hospital or get the charity
    hush84

    Answer by hush84 at 11:12 AM on May. 1, 2009

  • I do plan on figuring a way to see a doctor. but it's going to take time to either a. come up with the money or b. locate a clinic that serves my county.
    So I guess I was trying to gage how urgent this was. Was hoping that 'roids could cause bleeding without pain.
    Anonymous

    Answer by Anonymous at 11:13 AM on May. 1, 2009

  • Yes they do the roids that hurt you are the one on the outer area of you anus but the ones on the inside dont hurt you at all those swell and will make you bleed anal
    hush84

    Answer by hush84 at 11:16 AM on May. 1, 2009

  • Thanks Hush. I'm going to take your advise, try the prep-h, I started taking iron a few days ago, will add in the b-12, and take it from there. You were very helpful : )
    Anonymous

    Answer by Anonymous at 11:41 AM on May. 1, 2009